# SDR C2XA09IA311

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,148 hours, 16,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2119, DURING POST FLIGHT INSPECTION THE CREW REPORTED EMERGENCY LIGHTS NOT WORKING BETWEEN ROWS 8-11 WITH WIRES STICKING OUT AT ROW 8.  MAINTENANCE RE-SECURED THE LIGHT STRIP AT 7A-11A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
